I thought I remember a while back someone posted that they were doing OK on Lamictal but when the doc increased the dosage, the person started having anxiety attacks. Is that true? I recently went up to 200mg/day and I've started having anxiety and now wondering if I should ask the doc to decrease the dosage. He also discontinued the Seroquel but now I'm having major depressive episodes. I don't like the side effects of Seroquel (weight gain, fatigue) so I'm hoping he can give me something else. This is such a bummer, always changing the meds and trying to find a combination that works with the fewest side effects. Does anyone else feel like it's a losing battle? Sometimes I get so discouraged.
I currently take 400mg of Lamictal without any problems, but I also take remeron and valium. This combination seems to work for me and except for an occasional panic atttack(I'm diagnosed with that also) my anxiety level is pretty stable. As for Seroquel, I had the same problem with weight gain(40 lbs.) so told my doctor to take me of it and I've since lost the weight through diet and exercise. One outlet that I find very useful for anxiety is meditation, even for a few minutes a day. Hope you can find the right combination of medications to relieve your anxiety. Good Luck!
Thanks so much for your comments and encouragement. I am on 200 mg Lamictal plus 20 mg Lexapro. With that combination I feel a lot better. So glad I stopped the Seroquel and Depakote. The meditation sounds like a good idea for the anxiety -- I still feel that way sometimes but try to put those thoughts out of my mind.
Good luck to you also!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.